# SDR GLBA201102261

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 30,275 hours, 37,028 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON DECENT PASSENGER OXYGEN MASKS DEPLAYED INADVERTENTLY.  MAINTENANCE REPACKED ALL PAX O2 MASKS IN CONTAINERS IAW BMM 35-20-01.
